INVESTIGADORES
MONTES ROJAS Gabriel Victorio
artículos
Título:
Reduced form vector directional quantiles
Autor/es:
MONTES-ROJAS, GABRIEL
Revista:
JOURNAL OF MULTIVARIATE ANALYSIS
Editorial:
ELSEVIER INC
Referencias:
Año: 2017 vol. 158 p. 20 - 20
ISSN:
0047-259X
Resumen:
In this paper, we develop a reduced form multivariate quantile model, using a directional quantile framework. The proposed model is the solution to a collection of directional quantile models for a fixed orthonormal basis, in which each component represents a directional quantile that corresponds to a particular endogenous variable. The model thus delivers a map from the space of exogenous variables (or the รณ-field generated by the information available at a particular time) and a unit ball whose dimension is given bythe number of endogenous variables, to the space of endogenous variables. The maineffect of interest is that of exogenous variables on the vector of endogenous variables,which depends on a multivariate quantile index. An estimator is proposed, using quantileregression time series models, andwestudy its asymptotic properties. The estimator is thenapplied to study the interdependence among countries in the European sovereign bondscredit default swap market.